Backward stochastic differential equations in a Lie group
Séminaire de probabilités de Strasbourg, Volume 35  (2001), p. 241-259
@article{SPS_2001__35__241_0,
     author = {Estrade, Anne and Pontier, Monique},
     title = {Backward stochastic differential equations in a Lie group},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {35},
     year = {2001},
     pages = {241-259},
     zbl = {0980.60085},
     mrnumber = {1837291},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2001__35__241_0}
}
Estrade, Anne; Pontier, Monique. Backward stochastic differential equations in a Lie group. Séminaire de probabilités de Strasbourg, Volume 35 (2001) , pp. 241-259. http://www.numdam.org/item/SPS_2001__35__241_0/

[1] M. Arnaudon. Connexions et martingales dans les groupes de Lie. Séminaire de Proba. XXVI. LNM 1526. Springer Verlag (1992) 146-155. | Numdam | MR 1231990 | Zbl 0780.58047

[2] M. Arnaudon. Differentiable and analytic families of continuous martingales in manifolds with connection. Probability Theory and Related Fields 108. (1997) 219-257. | MR 1452557 | Zbl 0883.60043

[3] R.W.R. Darling. Constructing gamma-martingales with prescribed limit using backwards sde. Annals of Proba. 23. (1995) 1234-1261. | MR 1349170 | Zbl 0839.58060

[4] R.W.R. Darling. Martingales on noncompact manifolds: maximal inequalities and prescribed limits. Annales I.H.P. 32 (1996) 431-454. | Numdam | MR 1411268 | Zbl 0861.58050

[5] M. Emery. Stochastic calculus in manifolds. Springer (1989). | MR 1030543 | Zbl 0697.60060

[6] M. Hakim-Dowek, D. Lepingle. L'exponentielle stochastique des groupes de Lie. In: J.Azéma, M.Yor eds., Séminaire de Probabilités XX. LNM 1204. Springer Verlag, Berlin, Heidelberg, New York (1986) 352-374. | Numdam | MR 942031 | Zbl 0609.60009

[7] S. Helgason. Differential geometry, Lie groups and symmetric spaces. Academic Press, New York (1978). | MR 514561 | Zbl 0451.53038

[8] W.S. Kendall. Problems of convexity and harmonic maps with small image. I: Uniqueness and fine existence. Proc. London Math. Soc. 61 (1990) 371-406. | MR 1063050 | Zbl 0675.58042

[9] E. Pardoux, S.G. Peng. Adapted solution of a backward stochastic differential equation. Systems and Control Letters 14 (1990) 55-61. | MR 1037747 | Zbl 0692.93064

[10] J. Picard. Martingales on Riemannian manifolds with prescribed limit. Journ. Funct. Anal. 99 (1991) 223-261. | MR 1121614 | Zbl 0758.60051

[11] J. Picard. Barycentres et martingales sur une variété. Annales I.H.P. 30 (1994) 647-702. | Numdam | MR 1302764 | Zbl 0817.58047